Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Posted by Kim on 7/29/05 at 16:47 (179444)
After a second TSS release with success but a residual side effect of dystonia, have you ever heard of this. Someone please respond.
Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Dr. Z on 7/29/05 at 16:59 (179447)
Here is a link. I am really not sure of the link or relationship between TTS and dystonia.. Are you sure this is what you were told. Take a look at this link
Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Ed Davis, DPM on 7/29/05 at 18:26 (179454)
I too am not aware of a link.
Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Kim on 7/31/05 at 20:48 (179578)
Thank you for the web site. I had been sent to a Neurologist for the first time 7/27/05, I really trust & respect this Neurologist I have worked with him. The Dx. of Dystonia is positive caused from secondary to 2nd surgery of TSS release. The foot has a type of foot drop with severe muscle spasm & tightness & big toe overlaps next toe. Rx. of Mirapex with Baclofen Tid, the Sx's have been occurring for 2 full months. Surgery was done by a Md. could trust after first surgery not done correctly.( Had a TSSrelease with Deep Plantar Nerve entraptment release 9/8/04) 2nd surgery TSS release done 4/14/05 (pain had continued even after first surgery completed & positive Tinel's sign over the tarsal canal with radiation into heel & foot) 2nd surgery consisted of incision 2cm superior to previous incision & 2cm inferior of previous incision over general course of posterior tibial nerve &incision was deepened through subcutaneous tissue 1cm deeper. Iam having a true EMG done 8/4/05.Thank you again for the web site & for all your help & knowledge.
Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Dr. Z on 7/31/05 at 20:55 (179580)
Take a look at this web site for some possible additional information Please keep us informed
Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Robert J. Sanfilippo, DC, CCSP, ART on 8/01/05 at 19:02 (179678)
Hello Kim, sorry to hear about your ailment. Has your neurologist suggested 'reflex sympathetic dystrophy?' This commonly occurs after release types of sugeries. The nerve is tractioned during the first, or second procedure, that the pain fibers become 'turned on' continuously causing significant pain and nervelike symptoms. Hope the information helps. Be well...
Re: Dystonia of the foot, Dr.Z or Dr.Davis please respond.Suzy D on 8/01/05 at 19:38 (179681)
to learn more about RSD go to site, RSDHope. There is a huge amount of information on that site. It seems as if RSD is becoming the DX of the hour lately. It's difficult to diagnose when all the symptoms of these nerve conditions are so similar. Hope you find some answers.